# SDR DALA2024062006269

- Difficulty date: June 20, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 64,488 hours, 45,835 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER EDGE AND FWD EDGE DOOR JAMB AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00297: CORROSION LEVEL 2. DOOR JAMB AT AFT CARGO COMPARTMENT WAS REPAIRED PER B717 SRM 53-20-15-2R PROCEDURE 7 REPAIR 7, 51-41-02-0G, AND 51-41-05-0G. (LP #0402912)
